# SDR AALA202105179028

- Difficulty date: May 14, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 35,138 hours, 14,277 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR STICKING. WORSE WHEN AIRCRAFT IS PRESSURIZED. ADJUSTED FIRST CLASS LAVATORY DOOR, OPERATIONS CHECK OK. PER AMM 52-41-00.
